# SDR FDKA200612380

- Difficulty date: December 31, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N809LR
- Make and model: Dhav DHC8101
- Aircraft serial: 083
- Aircraft time: 45,876 hours, 56,574 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FDM 6190 JFK-ALB (0925 PHX LCL).  PILOT DECLARED AN EMERGENCY FOR THE NR 1 HYD QTY LOSS AND WENT TO ZERO IN FLIGHT.  MX TIGHTENED CASE DRAIN B-NUT, LEAK CHECK GOOD.
